# SDR REXA2020020500136

- Difficulty date: January 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: CN6242030205
- Condition: Loose
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : FREE PLAY ON  LATCHES DOOR AT LOWER HALF TRANSCOWL LH ENGINE ( MOT 1 )                                       
COMPLETE:  SUMMARY OF NRC 00016: FREE PLAY ON LATCHES DOOR AT LOWER HALF TRANSCOWL LH ENGINE (MOT 1 ) WAS ATTENDED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6.D., SRM 51-42-21-001-001-A01 PAR 6.E., SRM 51-42-10-001-001-A01 PAR. 9.A., SRM 51-42-13-001-001-A01 PAR. 6.C, AMM 20-31-00 -000-801-A01 (CONFIG A01), AMM 78-33-09 AND AMM 78-33-07
